# SDR V0XR201210040128

- Difficulty date: October 3, 2012
- Submitted: October 4, 2012
- Operation: General aviation
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N653CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10129
- Aircraft time: 22,135 hours, 15,733 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: SH670321493
- Condition: Corroded
- Location: Zone 100
- Part time: 22,135 hours, 15,733 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INBD INTERCOSTAL FLOOR MOUNT MACHINE FITTING IS CORRODED. R & R RT INBD INTERCOSTAL FLOORMOUNT MACHINE FITTING IAW SRM 51-42-21.
